MathSciNet Relay Station
MathSciNet bibliographic data
MR718464 (84k:58155) 58F13 (58-04 82-08)
Termonia, Yves; Alexandrowicz, Zeev Fractal dimension of strange attractors from radius versus size of arbitrary clusters. Phys. Rev. Lett. 51 (1983), no. 14, 1265–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement